Stability of Nonlinear Oscillations of a Spherical Layer of an Ideal Fluid
URI (для ссылок/цитирований):
https://link.springer.com/content/pdf/10.1134%2FS0021894419020111.pdfhttps://elib.sfu-kras.ru/handle/2311/129295
Автор:
Andreev, V. K.
Коллективный автор:
Институт математики и фундаментальной информатики
Базовая кафедра математического моделирования и процессов управления
Дата:
2019Журнал:
Journal of Applied Mechanics and Technical PhysicsКвартиль журнала в Scopus:
Q3Квартиль журнала в Web of Science:
Q4Библиографическое описание:
Andreev, V. K. Stability of Nonlinear Oscillations of a Spherical Layer of an Ideal Fluid [Текст] / V. K. Andreev // Journal of Applied Mechanics and Technical Physics. — 2019. — С. 303-313Аннотация:
The nonstationary motion of a spherical layer of an ideal fluid is investigated taking into account the adiabatic distribution of gas pressure in the internal cavity. The existence of nonlinear oscillations of the layer is established, and their period is determined. It is shown that there is only one equilibrium state of the layer. Amplitude equations taking into account the action of capillary forces on the surfaces of the layer in a linear approximation are obtained and used to study the stability of nonlinear oscillations of the layer. The limiting cases of a spherical bubble and soap film are considered.